# SDR 2010FA0000076

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: General aviation
- Aircraft: N252VV
- Make and model: Mooney M20K
- Aircraft serial: 251149
- Aircraft time: 2,450 hours
- Engine: Cont TSIO360*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod
- Condition: Failed
- Location: Nlg Steering
- Part time: 2,450 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEERING LINKAGE ROD BROKE AT THE NLG TRUSS ASSY.
